Items where Year is 2015

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors | Item Type | No Grouping
Jump to: A | B | E | J | K | M | U | W
Number of items: 10.

A

Apke, Alexander and Schrader, Rainer (2015) On the non-unit count of interval graphs.
Published in: Discrete Applied Mathematics Vol. 195. pp. 2-7. ISSN 1872-6771

B

Bekos, Michael A. and Gronemann, Martin and Kaufmann, Michael and Krug, Robert (2015) Planar Octilinear Drawings with One Bend Per Edge.
Published in: Journal of Graph Algorithms and Applications: Special Issue on Selected Papers from the 22nd International Symposium on Graph Drawing (GD2014). ISSN 1526-1719

E

Engels, Birgit and Schrader, Rainer (2015) Freight car dispatching with generalized flows.
Published in: Networks Vol. 66 (1). pp. 33-39. ISSN 1097-0037

J

Jünger, Michael and Mallach, Sven (2015) An Integer Programming Approach to Optimal Basic Block Instruction Scheduling for Single-Issue Processors.
Published in: Discrete Optimization (Special Issue on Combinatorial Optimization). ISSN 1572-5286

K

Kappmeier, Jan-Philipp W. and Schmidt, Daniel R. and Schmidt, Melanie (2015) Solving k-means on High-Dimensional Big Data.
Published In: 14th International Symposium, SEA 2015, Paris, France, June 29 – July 1, 2015, Proceedings, Lecture Notes in Computer Science. 9125 Springer 2015, pp. 259-270.

M

Mallach, Sven (2015) Exact Integer Programming Approaches to Sequential Instruction Scheduling and Offset Assignment. ["eprint_fieldopt_thesis_type_phd" not defined] thesis.

Mallach, Sven (2015) More General Optimal Offset Assignment.
Published in: Leibniz Transactions on Embedded Systems Vol. 2 (1). 02--1-02--18. ISSN 2199-2002

Mallach, Sven (2015) A practical mixed-integer programming model for the vertex separation number problem.
Working Paper , 8 p.

U

Ullrich, Oliver and Lückerath, Daniel and Speckenmeyer, Ewald (2015) A robust schedule for Montpellier's Tramway network.
Published in: Simulation Notes Europe Vol. 25 (1). pp. 1-8. ISSN 2306-0271

W

Weil, Vera and Schaudt, Oliver (2015) On bounding the difference of the maximum degree and clique number.
Published in: Graphs and Combinatorics Vol. 31 (5). pp. 1689-1702. ISSN 0911-0119

This list was generated on Fri Nov 17 21:05:10 2017 CET.